MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA 5X35 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA 5X35 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1896-5035S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that upon opening the 5x35mm t2 locking screw the device inside the packaging was measured at 33mm.The case was completed with a different screw.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.Review of the dhr revealed no discrepancies.The device returned was documented as faultless prior to distribution without reported discrepancies.Evaluation revealed that the reported issue could not be confirmed; the screw length is inside specifications.The engraved length is the nominal length (35 mm).According to the specification the tolerated minor length is 33,5mm.Thus, the length of the locking screw with 33,79 mm is within specified parameters.Screw head length was minimized with design change to decrease soft tissue irritation.Finally, the instructions for screw length determination are described in detail in the corresponding operative technique.
 
Event or Problem Description

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA 5X35 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11476823
Report Number0009610622-2021-00417
Device Sequence Number19967865
Product Code HSB
UDI-Device Identifier04546540202482
UDI-Public04546540202482
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1896-5035S
Device Catalogue Number18965035S
Device Lot NumberK0EA869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1